# SDR AALA202006039011

- Difficulty date: June 2, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 59,090 hours, 28,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5347552920800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  TWO AREAS OF CORROSION ON AFT CARGO COMPARTMENT DOOR CUTOUT LOWER SILL PROFILE.  REPLACED AFT CARGO COMPARTMENT DOOR CUTOUT LOWER SILL PROFILE PER SRM 51-42-00 AND DRAWING 53475529.
